How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Saha Your Own Question
Dr. Saha
Dr. Saha, Doctor (MD)
Category: Health
Satisfied Customers: 17799
Experience:  35 years of experience
8227957
Type Your Health Question Here...
Dr. Saha is online now
A new question is answered every 9 seconds

I think I may have over dosed

This answer was rated:

I think I may have over dosed

Dr. Saha :

Hello,

Dr. Saha :

Welcome to Just Answer.

Dr. Saha :

Which medicine did you take? At what dose?

Dr. Saha :

Please reply.

Dr. Saha :

When did you take the medicine?

Dr. Saha :

Do you feel any symptom?

Customer: Trazadone 100 mgs wilbutrin xaxax
Customer: Plus I have been drinking
Dr. Saha :

Do you take them regularly?

Dr. Saha :

Do you feel any symptom?

Customer: Yes n my symptoms I'm weak dizzy unsteady n throwing up I keep passing in n out
Dr. Saha :

I would suggest to go to ER.

Dr. Saha :

There can be interaction if you take them together.

Customer: Ok is it safe to drive or no to the er
Dr. Saha :

When you feeling dizzy, weak, it is safer not to drive yourself.

Dr. Saha :

Please call Ambulance.

Customer: Ok ill call now thanks
Dr. Saha :

You are welcome.

Dr. Saha :

If you are satisfied, please leave an excellent rating.

Dr. Saha :

Best wishes.

Dr. Saha and 4 other Health Specialists are ready to help you